# SDR SIMA200120901

- Difficulty date: July 28, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N180AE
- Make and model: Saab 340B
- Aircraft serial: 340B180
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 723941002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - MAINTENANCE REPORTED THE FLOOR PROXIMITY EMERGENCY LIGHT TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
